# SDR Z5FA111809N571CS

- Difficulty date: November 18, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N571CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605680
- Aircraft time: 2,298 hours, 1,703 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237387
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 1,000 hours, 1,000 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

AFTER SELECTION OF LANDING GEAR DOWN NO NLG INDICATION. LIGHTS DID NOT TEST. EMERGENCY GEAR EXTENSION ACCOMPLISHED AND ACFT LANDED WITHOUT INCIDENT.  NLG INDICATOR BULBS REPLACED AND ACFT RETURNED TO SERVICE.
